MathSciNet Relay Station
MathSciNet bibliographic data
MR2387917 (2008m:11006) 11A07 (11B68 11M41)
Zhao, Jianqiang Wolstenholme type theorem for multiple harmonic sums. Int. J. Number Theory 4 (2008), no. 1, 73–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement